Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 60, NWS Twin Cities, MN

June 27, 2019Chippewa County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 27, 2019, 12:42 PM CDT for Chippewa County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2019, 12:42 PM CDT (17:42 UTC)
Expired
Jun 27, 2019, 1:30 PM CDT
In force
48 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Chippewa County, WI

The radar

The La Crosse radar (KARX), 127 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 4:01 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
352 J/kg
Mixed-layer CIN
-339 J/kg
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

411 
WUUS53 KMPX 271742
SVRMPX
WIC017-271830-
/O.NEW.KMPX.SV.W.0060.190627T1742Z-190627T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1242 PM CDT Thu Jun 27 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Chippewa County in west central Wisconsin...

* Until 130 PM CDT.

* At 1242 PM CDT, a severe thunderstorm was located near Lake
  Wissota, or 11 miles northeast of Eau Claire, moving east at 25
  mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Stanley, Lake Wissota, Cadott, Boyd, Bateman and Otter Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4489 9132 4500 9137 4510 9093 4505 9092
      4487 9092
TIME...MOT...LOC 1742Z 263DEG 23KT 4495 9125 

HAIL...1.50IN
WIND...<50MPH
 
$$

ETA
1 follow-up statement
783 
WWUS53 KMPX 271821
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
121 PM CDT Thu Jun 27 2019

WIC017-271830-
/O.CON.KMPX.SV.W.0060.000000T0000Z-190627T1830Z/
Chippewa WI-
121 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHEASTERN CHIPPEWA COUNTY...

At 121 PM CDT, a severe thunderstorm was located over Stanley, or 28
miles east of Eau Claire, moving east at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Stanley, Boyd and Otter Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4488 9110 4506 9111 4510 9093 4505 9092
      4487 9092
TIME...MOT...LOC 1821Z 263DEG 23KT 4498 9090 

HAIL...1.00IN
WIND...<50MPH
 
$$

ETA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:12 PM CDT, 30 minutes earlier.

Area forecast discussion, Jun 27, 12:12 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1212 PM CDT Thu Jun 27 2019

.SHORT TERM...(Today through Friday)
Issued at 345 AM CDT Thu Jun 27 2019

Surface analysis early this morning shows a wavy quasi-stationary
front extending from central Wyoming eastward across the Dakotas
through southern MN on into the northern Ohio Valley region. Aloft,
the pattern continues of a cutoff low over the Pacific NW with a
ridge over the central CONUS.

The overall upper level pattern will change very little over the
next 24-36 hours, as the cutoff low will remain over the Pacific NW
and the ridge over the central states will only continue to build.
However, there are a few distinct shortwave disturbances on the
western fringes of the ridge which will be capable of maintaining or
even enhancing the ongoing MCV over the central Dakotas early this
morning. Along with the stagnant upper level pattern, the surface
front will also move very little as a whole, but segments of the
front will waver which will be key into how convection, and hence
the severe weather threat, will develop over the area today.

Multiple elements promoting severe weather are in place: the nose of
a LLJ, instability (MLCAPE) on the order of 2500-3500 J/kg, bulk
shear approaching 30-35kt and enhanced isentropic lift in the
vicinity of the warm front, especially over western MN. The X-factor
will be how the ongoing convection develops and whether it continues
to drive northward or makes more of a right turn to follow the
front. Multiple versions of the HRRR tend to drive the MCV eastward
over southern MN from 12z onward, pushing it towards the Twin Cities
around 16z-18z. Other models, namely the NAM, keep the MCV well to
the north while the GFS/EC muddy it up and give a less developed
scenario. Given the better initializations of the HRRR, am opting to
stick to that idea and continue the thinking that an organized
cluster of storms will re-develop out of the ongoing system in
southern MN and shift eastward through much of the WFO MPX coverage
area this morning into this afternoon, close to the warm front
location. With organized strong/severe storms of this nature,
damaging straight-line winds will be the main hazard but some hail
cannot be ruled out. SPC maintains a Slight Risk of severe storms
and this is certainly warranted. As noted in its discussion, will
need to see how this scenario evolves in case any upgrades are
needed in later outlooks. Have already seen multiple wind gusts of
45-55kt in the western Dakotas with the ongoing storms.

The other concern with this system is the high PWAT value (over 1.5
inches) and the high efficiency of rainfall developed with the
existing MCS. Again noting the convective features in place, it
would not at all be unreasonable to see fairly widespread 1-2"
rainfall amounts during the day today with isolated higher amounts.
While FFG looks reasonable and may be achieved, not expecting a lot
of flooding issues due to that the ground can take on a lot of rain
and has not received an overabundance of rainfall recently.

By late in the day into the evening, the environment is expected to
be well worked over from the passing MCV. The loss of insolation
will also contribute to a loss of instability so have continued the
idea of diminishing PoPs tonight through Friday. With the possible
exception of isolated showers in interior Wisconsin tomorrow, the
entire coverage area is expected to remain dry as the ridge axis
aloft moves closer to being atop MN/WI. That said, the additional
ground moisture from today's rain will contribute to a highly
moisture atmosphere as evidenced by dewpoints climbing from the mid-
upper 60s today to the upper 60s and lower 70s on Friday. Ongoing
warm air advection will keep highs in the 80s both today and
tomorrow which will allow heat index values to climb into the lower
90s, especially on Friday.

.LONG TERM...(Friday night through Wednesday)
Issued at 345 AM CDT Thu Jun 27 2019

GFS has been very consistent with its heat wave development into
the weekend. This will likely result in heat headlines for at
least a portion of the area.

Upper ridge will build in behind the departing convection Friday
evening and heights build in behind across the central/northern
CONUS. Mid level warming should preclude convective development
through Saturday night. There is a small chance of any convection
that develops into northern MN Saturday night working south into
central MN late. We maintained those small chance PoPs for now.

On Saturday, temperatures should peak out in the 90s across the
area with heat indices around 100 F. Temperatures in the mid/upper
90s and dewpoints in the lower 70s will produce lower 100's heat
indices to the southwest under the deeper southerly flow and
thermal ridge. Temepratures may be tempered somewhat Sunday with
the possibility of more clouds and depending on timing, the front
is progged to work into the area into the afternoon. This may
limit heat indices somewhat, but dewpoint pooling along the front
may produce similar heat conditions, especially over the southern
half of the CWA. Severe potential can be expected with the front
as it works southeast over the area.

The front is progged to stall near/along the MN/IA border early in
the weak as the upper flow becomes flatter/more zonal across
the northern states. We will need to monitor convective trends
with the front in the area. Heavy rain/flood threat could be on
the increase along with periodic bouts of severe weather. Overall
summer is full swing with above normal temperatures expected to
continue this forecast period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1210 PM CDT Thu Jun 27 2019

The main complex of TSRA has moved off to the east/northeast of
MPX CWA, with the exception of KEAU which will have an hour of
TSRA and gusty winds. Winds will begin shifting to the southeast
once again this afternoon, and become gusty in the western half of
Minnesota. TSRA is still likely to redevelop in eastern South
Dakota, or near the surface low in southeast North Dakota. Either
way, TSRA still looks likely in central/southern Minnesota by the
mid/late afternoon. How much activity lingers in southern
Minnesota, and into west central Wisconsin overnight is
questionable. The best scenario is to continue at least a
temporary period of TSRA for KMSP/KRNH/KEAU through the evening,
with IFR/MVFR cigs develop in the wave of the TSRA. Winds will
become east/northeast by Friday morning with VFR likely not until
the afternoon, or at least the late morning.

KMSP...

No TSRA activity is expected until late this afternoon, with the
best chance during the early evening. Otherwise, kept close to the
previous TAF, but did introduce MVFR cigs late tonight.

/OUTLOOK FOR KMSP/

Fri Evening...VFR. Winds E 5 kts.
Sat...VFR. Winds SE 5-10G15 kts.
Sun...VFR. Chc TSRA late. SSW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

UPDATE...JPC
SHORT TERM...JPC
LONG TERM...DWE
AVIATION...JLT
Hazardous weather outlook, Jun 27, 12:05 PM CDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1205 PM CDT Thu Jun 27 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
281715-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1205 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight
Thunderstorms are expected to redevelop later this afternoon into
this evening, mainly from near Interstate 94 southward. A few
severe storms with large hail and damaging wind gusts are
possible, along with locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The first heat wave of the summer will begin to arrive Friday and
peak this weekend. Highs in the 90s and lows in the 70s are
likely, especially Saturday and Sunday. Heat indices may exceed
100 this weekend. Those who are active outdoors will be at risk
for heat related illness Friday through Sunday.

Thunderstorms will again be possible later in the weekend into
next week with the higher chances coming Sunday night and Monday.
The severe weather risk is low at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

In the hours before

Special weather statement, Jun 27, 9:57 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
957 AM CDT Thu Jun 27 2019

MNZ043>045-049>053-061-271545-
Anoka-Isanti-Benton-Morrison-Sherburne-Mille
Lacs-Stearns-Kanabec-Chisago-
957 AM CDT Thu Jun 27 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KANABEC...WESTERN
CHISAGO...SOUTHERN MILLE LACS...NORTHERN ANOKA...ISANTI...BENTON...
SHERBURNE...EAST CENTRAL STEARNS AND SOUTHEASTERN MORRISON
COUNTIES...

At 956 AM CDT, a strong thunderstorm was located over St. Francis, or
10 miles southwest of Cambridge, moving northeast at 55 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
St. Cloud, Cambridge, Andover, Ramsey, Elk River, Forest Lake, Anoka,
Ham Lake, Otsego, Sauk Rapids, East Bethel and Big Lake.

This includes the following highways...
 Interstate 35 between mile markers 134 and 163.
 Interstate 94 in Minnesota between mile markers 164 and 178.
 U.S. Highway 10 in Minnesota between mile markers 167 and 217.
 U.S. Highway 169 between mile markers 159 and 205.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4589 9314 4573 9314 4573 9285 4560 9289
      4556 9283 4531 9300 4522 9347 4527 9355
      4530 9357 4530 9377 4539 9392 4538 9396
      4542 9404 4539 9407 4547 9433 4600 9398
TIME...MOT...LOC 1456Z 225DEG 50KT 4542 9338

ETA
Special weather statement, Jun 27, 10:05 AM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1005 AM CDT Thu Jun 27 2019

MNZ053-063-070-078-WIZ014-023-024-271600-
Washington-Dakota-Goodhue-Chisago-Polk-Pierce-St. Croix-
1005 AM CDT Thu Jun 27 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN DAKOTA...CHISAGO...
GOODHUE...WASHINGTON...PIERCE...ST. CROIX AND POLK COUNTIES...

At 1005 AM CDT, a strong thunderstorm was located over White Bear
Lake, or 10 miles northeast of St. Paul, moving northeast at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Red Wing, River Falls, Woodbury, Maplewood, Cottage Grove, Inver
Grove Heights, Oakdale, White Bear Lake, Hastings, Rosemount, South
St. Paul and Forest Lake.

This includes the following highways...
 Interstate 35 between mile markers 132 and 151.
 Interstate 94 in Wisconsin between mile markers 1 and 31.
 U.S. Highway 8 in Minnesota between mile markers 0 and 5, and
between mile markers 7 and 22.
 U.S. Highway 61 between mile markers 82 and 165.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4454 9213 4454 9231 4446 9224 4445 9243
      4437 9243 4436 9255 4420 9256 4419 9304
      4490 9304 4489 9299 4555 9302 4565 9281
      4565 9253 4573 9252 4572 9216
TIME...MOT...LOC 1505Z 246DEG 44KT 4508 9301

ETA
Special weather statement, Jun 27, 10:14 AM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1014 AM CDT Thu Jun 27 2019

MNZ085-271545-
Steele-
1014 AM CDT Thu Jun 27 2019

...A STRONG THUNDERSTORM WILL AFFECT STEELE COUNTY...

At 1014 AM CDT, a strong thunderstorm was located over Owatonna,
moving east at 35 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Owatonna, Blooming Prairie, Medford, Ellendale, Lemond, Clinton
Falls, Merton, Moland, Hope, Deerfield, Owatonna Airport and Steele
Center.

This includes the following highways...
 Interstate 35 between mile markers 26 and 49.
 U.S. Highway 14 between mile markers 166 and 182.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4419 9341 4419 9305 4385 9305 4385 9340
TIME...MOT...LOC 1514Z 264DEG 31KT 4411 9317

ETA
Special weather statement, Jun 27, 10:59 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1059 AM CDT Thu Jun 27 2019

WIZ015-025-271700-
Barron-Dunn-
1059 AM CDT Thu Jun 27 2019

...A STRONG THUNDERSTORM WILL AFFECT DUNN AND BARRON COUNTIES...

At 1059 AM CDT, a strong thunderstorm was located near Elmwood, or 16
miles west of Menomonie, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Menomonie, Rice Lake, Barron, Chetek, Cumberland, Cameron, Colfax,
Boyceville, Turtle Lake, Elk Mound, Eau Galle and Almena.

This includes the following highways...
 Interstate 94 in Wisconsin between mile markers 32 and 56.
 U.S. Highway 53 between mile markers 120 and 152.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4521 9154 4521 9167 4469 9165 4469 9213
      4564 9216 4564 9155
TIME...MOT...LOC 1559Z 266DEG 25KT 4483 9223

ETA
Special weather statement, Jun 27, 11:26 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1126 AM CDT Thu Jun 27 2019

MNZ093-271700-
Freeborn-
1126 AM CDT Thu Jun 27 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FREEBORN COUNTY...

At 1126 AM CDT, a strong thunderstorm was located near Glenville, or
near Northwood, moving east at 45 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Glenville, Emmons, London, Twin Lakes and Myrtle.

This includes Interstate 35 between mile markers 1 and 8.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4360 9350 4364 9305 4350 9305 4350 9350
TIME...MOT...LOC 1626Z 268DEG 38KT 4351 9331

ETA
Special weather statement, Jun 27, 11:49 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1149 AM CDT Thu Jun 27 2019

WIZ016-025-027-271745-
Chippewa-Dunn-Rusk-
1149 AM CDT Thu Jun 27 2019

...A STRONG THUNDERSTORM WILL AFFECT RUSK...NORTHEASTERN DUNN AND
CHIPPEWA COUNTIES...

At 1149 AM CDT, a strong thunderstorm was located 8 miles southwest
of Weyerhaeuser, or 16 miles southeast of Rice Lake, moving east at
55 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Eau Claire, Ladysmith, Chippewa Falls, Lake Hallie, Stanley, Bloomer,
Lake Wissota, Cornell, Cadott, Colfax, Elk Mound and Bruce.

This includes the following highways...
 Interstate 94 in Wisconsin between mile markers 50 and 55.
 U.S. Highway 53 between mile markers 93 and 119.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4537 9092 4486 9092 4486 9177 4521 9179
      4521 9154 4563 9154 4564 9068 4538 9068
TIME...MOT...LOC 1649Z 261DEG 46KT 4532 9149

ETA

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 10:05 AM CDTSpecial Weather StatementMPXPierce, Polk, Saint Croix55 min
Jun 27, 10:59 AM CDTSpecial Weather StatementMPXBarron, Dunn61 min
Jun 27, 11:49 AM CDTSpecial Weather StatementMPXChippewa, Rusk56 min
Jun 27, 12:54 PM CDTSpecial Weather StatementMPXEau Claire36 min
Jun 27, 12:56 PM CDTSpecial Weather StatementMPXChippewa34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.